Please use this identifier to cite or link to this item:
Title: Error estimates for multilevel approximation using polyharmonic splines
Authors: Hales, SJ
Levesley, J
First Published: 2002
Citation: NUMERICAL ALGORITHMS, 2002, 30 (1), pp. 1-10
DOI Link: 10.1023/A:1015674607196
ISSN: 1017-1398
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.